# SDR FDEA202405180688

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 13,568 hours, 6,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP LEADING EDGE WITH TWO DELAMINATIONS BETWEEN WS 720.2 AND   WS 616.2 RH WING OUTBOARD FLAP LEADING EDGE BETWEEN WS 720.2 AND WS 616.2 WAS REPAIRED IAW   B767 SRM 57-53-01-2R REP 1 TABLE I PAG 1-5 AND SRM 51-70-03-0G PAR 5.A FIG 5 REV 88 DEC   15/2023
